Top answers from doctors based on your search:
Disclaimer

zoloft with buspar

A 48-year-old male asked:
Dr. Donald Collins
41 years experience Family Medicine
Yes: They can be taken together, but usually aren't, since Remeron and Zoloft (sertraline) are both antidepressants. Remeron can sometimes be added to hel ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 18-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Gaba/Zoloft/Buspar: Gaba has calming effect, but concern is mixing Zoloft with Buspar, (buspirone) since the combination has potential of inducing Serotonin syndrome.
2
2 thanks
A 18-year-old male asked:
Dr. Jerald Ratner
51 years experience Psychiatry
Caution: The interaction of GABA with Zoloft and Buspar (buspirone) is unknown;so you would not want to add GABA due to possible untoward effects.
Dr. Paul Pyles
33 years experience Addiction Medicine
Great Question!: GABA combined with your medication could make you drowsy. Good for you to ask! It is always a good idea to ask questions before adding over the counte ... Read More
A 48-year-old male asked:
Dr. Walter Husar
33 years experience Neurology
Should be ok: Best to listen to your prescribing physician.
A 26-year-old male asked:
Dr. David Ellis
42 years experience Family Medicine
Anxiety meds: Buspar is a non-sedating anti-anxiety med that should be taken regularly for people with mild anxiety if prescribed by your doctor. Meds like Zoloft ( ... Read More
A 36-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Buspar (buspirone): As prescribed, this seems okay.
1
1 thank
A 61-year-old female asked:
Dr. Steven Simon
38 years experience Physical Medicine and Rehabilitation
Talk to your doctor: Speak with the doctor who prescribed your Zoloft (sertraline) if you do not feel it is helping with the problem. Stop,asking friends, who mean well, ... Read More
A 48-year-old male asked:
Dr. Lily Bhattacharya
A Verified Doctor answered
A US doctor answered Learn more
Tell your doctor : and you may need to give it time, adjust your meds or do something differently. are you eating enough? Track your eating, sleeping and your med patter ... Read More
A 48-year-old male asked:
Dr. Samuel Bayles
19 years experience Child Psychiatry
Talk to your doc: this is something you should clarify with your physician. should be able to call his office and get a quick answer. generally you can taper one while ... Read More
A 36-year-old male asked:
Dr. Samuel Miles
47 years experience Psychiatry
Yes: Both drugs effect serotonin. Combined at high doses there is a risk of a toxic effect. On the other hand, Buspar (buspirone) can enhance the effect ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month